# SDR AALA20150713001

- Difficulty date: July 8, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- Aircraft time: 66,860 hours, 8,105 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 13 SLAT INBD AREA FOUND DELAMINATED.  REPAIRED IAW SRM 57-43-02-2R PROCEDURE 2 REPAIR 2 & SRM 51-70-10 REPAIR 4 FIGURE 202.
